Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4 (1999), Issue 6, Pages 539-560
http://dx.doi.org/10.1155/S1024123X98000969

The effect of loss functions on empirical Bayes reliability analysis

Department of Mathematics, University of South Florida, Tempa 33620-5700, FL, USA

Received 23 February 1998; Revised 9 December 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vincent A. R. Camara and Chris P. Tsokos, “The effect of loss functions on empirical Bayes reliability analysis,” Mathematical Problems in Engineering, vol. 4, no. 6, pp. 539-560, 1999. doi:10.1155/S1024123X98000969